# SDR IPXA10559985

- Difficulty date: May 11, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 18,668 hours, 12,231 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Channel
- Condition: Damaged
- Location: Lt Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MOD,  LT/H UNDERWING FAIRING STRUCTURE, FWD RT SIDE CHANNEL HAS ELONGATED FASTENER HOLES.  R & R CHANNEL IAW SRM 51-40-02-0G.
